COVID-19: WE ARE STILL ACCEPTING ORDERS BUT HAVE A 4-5 DAY SHIPMENT DELAY DUE TO VOLUME

Theraflu Express Max Nighttime Severe Cold & Cough Syrup 8.3 oz Cold Medicine Mountainside-Healthcare.com Acetaminophen, cold & flu, cold and flu, cold and flu season, Cold Cough, Cold Medicine, Cold Remedy Medicine, cough, Cough suppressant, Cough Suppressents, Cough Syrup, head cold, Theraflu

Theraflu Express Max Nighttime Severe Cold & Cough Syrup 8.3 oz

GlaxoSmithKline

Regular price $10.95 $8.79 Sale

Get powerful symptom relief and much needed shut-eye. Theraflu ExpressMax Nighttime Severe Cold & Cough Syrup gets to work on congestion, body aches, sore throat, and nighttime sneezing and runny nose. This berry-flavored syrup provides powerful symptom relief that combines maximum-strength medicines—available without a prescription—and relieves so you can restore and recover.

Temporarily relieves these symptoms due to a cold:
  • Minor aches and pains
  • Minor sore throat pain
  • Headache
  • Nasal and sinus congestion
  • Runny nose
  • Sneezing
  • Itchy nose or throat
  • Itchy watery eyes due to hay fever
  • Cough due to minor throat and bronchial irritation
  • Temporarily reduces fever
Directions:
  • Measure the dose correctly using the enclosed dosing cup
  • Take every 4 hours in dosing cup provided, while symptoms persist
  • Do not take more than 5 doses (150 mL) in 24 hours unless directed by a doctor.
  • Age: Adults and children 12 years of age and over, Dose: 30 mL
  • Age: Children under 12 years of age, Dose: Do not use
Active Ingredients (in each 30 mL):
  • Acetaminophen (pain reliever/fever reducer) – 650mg
  • Diphenhydramine HCl (antihistamine/cough suppressant) – 25mg
  • Phenylephrine HCl (decongestant) – 10mg

Purchase Theraflu Express Max Nighttime Severe Cold & Cough Syrup for a great price by placing an order online, through our website. Orders can also be placed by calling 1-888-687-4334 and speaking with one of our outstanding Medical Supply Specialists.